Sen, Prodip and Chidambara, MR (1979) Dolezal's theorem revisited. In: Mathematical Systems Theory, 13 (1). pp. 67-79.
revis.pdf - Published Version
Restricted to Registered users only
Download (678Kb) | Request a copy
This paper presents an improved version of Dolezal's theorem, in the area of linear algebra with continuously parametrized elements. An extension of the theorem is also presented, and applications of these results to system theory are indicated.
|Item Type:||Journal Article|
|Additional Information:||Copyright of this article belongs to Springer.|
|Department/Centre:||Division of Electrical Sciences > Computer Science & Automation (Formerly, School of Automation)|
|Date Deposited:||27 Jul 2010 05:35|
|Last Modified:||02 Nov 2011 05:37|
Actions (login required)